Limit search to available items
Book Cover
E-journal

Uniform Title Mathematical social sciences (Online)
Title Mathematical social sciences
Published [Amsterdam] : North-Holland
Vol. 1, issue 1 (Sept. 1980)-
Online access available from:
ScienceDirect Archive    01 Jan. 1980 - 31 Dec. 1994
View Resource Record  
ScienceDirect Archive    01 Jan. 1980 - 31 Dec. 1994
View Resource Record  
ScienceDirect Freedom Collection    01 Jan. 1995-
View Resource Record  

Copies

Description Online resource
Notes Title from introductory page, viewed Jan. 1, 2003
Mode of access: World Wide Web
Subject Mathematical sociology -- Periodicals
Form Electronic journal
LC no. 2002239186
ISSN 1879-3118
0165-4896
ABBREV TI Math. soc. sci. (Online)
OTHER TI Mathematical social sciences (Online)